# SDR IXKA9700005

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLT 308 - ATL-EWR - OUTBOARD FLAPS INDICATION STAYED AT 2 DEGREES.  RETURNED TO ATL.  RESEATED AND CLEANED CANNON PLUG ON OUTBOARD FLAP INDICATOR.  CLEANED AND LUBED INBOARD AND OUTBOARD FLAP TRANSMITTERS ON BOTH LT AND RT WINGS, CYCLED FLAPS SEVERAL TIMES.  CHECKED NORMAL AS PER MM 27-52-0.  (M)
